# SDR ASAA0640169

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 45,911 hours, 26,553 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2579718
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV TAB IS DELAMINATED ALONG THE TRAILING EDGE. REMOVED DAMAGED AREA OF TAB SURFACE PLY FABRICATED AND APPLIED ONE REPAIR PLY AND TWO SANDING PLIES IAW SRM 51 70 04 REPAIR 9. SANDED SMOOTH AND RESTORED FINISH.
